Qualitative dynamics of sets defined by differential inclusions
Matematičeskie zametki, Tome 45 (1989) no. 1, pp. 80-88
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_45_1_a10,
author = {A. I. Panasyuk},
title = {Qualitative dynamics of sets defined by differential inclusions},
journal = {Matemati\v{c}eskie zametki},
pages = {80--88},
year = {1989},
volume = {45},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_45_1_a10/}
}
A. I. Panasyuk. Qualitative dynamics of sets defined by differential inclusions. Matematičeskie zametki, Tome 45 (1989) no. 1, pp. 80-88. http://geodesic.mathdoc.fr/item/MZM_1989_45_1_a10/